# SDR AWXA000109

- Difficulty date: December 4, 2000
- Submitted: December 6, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-300
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 69353463
- Condition: Chafed
- Location: Rt Wing Le Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OB FOREFLAP OB TRACK CHAFED ON BOTTOM SIDE. GENERATED NEW N/R FOR R/R; MATERIAL LOSS RANGE .941 TO .978 OUT OF LIMITS IAW CMM 57-53-18; REPLACED FLIGHT RECORDER MODULE PART NUMBER 69-37325-52 WITH 69-37325-168 OP CHECK WILL BE COMPLIED WITH ON EO 31-31-73 AND GROUND FUNCTIONAL TEST D2000-172.
